# SDR SIMA20210301001

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 38,695 hours, 34,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NO BATTERY.-C/A-REPLACED AFT EMERGENCY FLASHLIGHT BATTERY IAW AMM CH 33-51-01.
